My daughter has been on 30mg for 4 weeks and it is better but still lots if mood swings? Her panic attacks have gone away!
You may want to talk to the doctor about these mood swings. She may need a medication like Lamictal or Abilify for the mood swings. I know you don't want to add more meds especially since your daughter is young, but the Cymbalta may not be enough if her mood swings are severe. Best to bring it to the attention of her doctor. Another thought is she is still on a low dose of Cymbalta, if I remember correctly, so it may help to increase the milligrams too.
That is exactly what I was going to say the dose is soooo low that the answer may be to give her a higher dose... and if they do put her on a second med you can give it to her "as needed" and take her back off as soon as she is stable on her cymbalta. I don't know if you have her in counseling or not but that may also be a good idea for her. How old is she?
Hello shadow10. I remember that you were perhaps thinking of increasing the dose, and that was about a month or so ago. I'd ask the dr. to increase it. If anything, you would then find out if she would need to be on a medication to help eleviate her mood swings. Good news that her panic attacks are gone! Glad to hear that. Once again, best wishes go out to you and your daughter.
It usually takes about a month and as the other say I would ask for a higher dose. I'm on cymbalta and I haveno anxiety during the day and no depression anymore. I started out on 60 mg. I'm on 90mg now. I'm also on abilify too. Serequel for me is a bad drug.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Sep 2010 • 6 answers
Updated 25 Nov 2012 • 2 answers
Updated 23 Jul 2013 • 2 answers
Updated 4 Oct 2015 • 1 answer
Updated 12 Apr 2016 • 2 answers